# SDR R61A201509290697

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 13,235 hours, 13,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NORMAL F/A EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IAW AMM AND OPS CHECKED GOOD.
